# SDR I122003F00000

- Difficulty date: November 22, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N971K
- Make and model: Lear 35A
- Aircraft serial: 373
- Engine: Garrtt TFE731*
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Part number: DRA76C14
- Part serial: 617
- Condition: Failed
- Location: Mach Overspeed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MACH OVERSPEED SWITCH FAILED DURING FUNCTIONAL TEST.
